| Model Number |
ISERT 250 (+23.00 D) |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
12/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting."posterior capsule opacification" (pco) is indicated as a potential adverse event related to iol implantation, as covered under the warnings section of the product's instructions for use (ifu).(b)(4).Manufacturer's codes for investigation type, findings and conclusion are pending the completion of the product investigation.Once the investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for investigation type, findings and conclusion.
Event or Problem Description
Implant date: (b)(6) 2018: post-operative complications; occurrence of pco within 5 days after implantation pco has occurred, permanent or negative impact on patient health expected; visual acuity dropped/impacted, yag laser treatment was done.(b)(4).
Event or Problem Description
Implant date: (b)(6) 2018.Date of event: (b)(6) 2020.Patient has developed posterior capsular opacification after implantation of iol.This resulted in drop in visual acuity.Yag ng treatment done and the condition of the patient is better than previous.
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable adverse event that occurred in the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: b3 - date of event: corrected to (b)(6) 2020.B5 - description of event and patient impact: corrected as noted.G6 - type of report: indicated as follow-up #1.H3 - corrected to indicate: device has not been returned to the manufacturer.Additional information: the product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.The product has not returned as of 26 february 2021.According to the pictures provided, we could not find any white matter like opacification.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 250).From our investigation, we could not confirm the reported event.The exact root cause was not determined.However, we believe this event was not caused by our product quality.Risk analysis was conducted on the product line and failure code is noted below.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.